Alert archive / Missouri / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 152, NWS St. Louis, MO

June 3, 20256 counties in Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 3, 2025, 5:23 PM CDT for 6 counties in Missouri. It was in force for 67 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2025, 5:23 PM CDT (22:23 UTC)
Expired
Jun 3, 2025, 6:30 PM CDT
In force
67 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 150 km from the middle of the area, began a volume at 22:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 5:59 PM CDTTSTM WND DMGPalmyra, MOMarion County dispatch reported a large tree blown onto power lines at the intersection of Hamilton and Dickerson streets, knocking out power to about 100 residences.
Jun 3, 6:10 PM CDTTSTM WND DMGPalmyra, MOCorrects previous tstm wnd dmg report from Palmyra. Marion County dispatch reported a large tree blown onto power lines at the intersection of Hamilton and Dickerson streets, knocking out power to about 100 residences.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 1:38 PM CDTTornado WatchSPC6 hr
Jun 3, 4:41 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2025-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 114 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2025-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
114 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
1180 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
91 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

868 
WUUS53 KLSX 032223
SVRLSX
MOC103-111-127-137-173-205-032330-
/O.NEW.KLSX.SV.W.0152.250603T2223Z-250603T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
523 PM CDT Tue Jun 3 2025

The National Weather Service in St Louis has issued a

* Severe Thunderstorm Warning for...
  Eastern Knox County in northeastern Missouri...
  Lewis County in northeastern Missouri...
  Marion County in northeastern Missouri...
  Monroe County in northeastern Missouri...
  Ralls County in northeastern Missouri...
  Eastern Shelby County in northeastern Missouri...

* Until 630 PM CDT.

* At 523 PM CDT, severe thunderstorms were located along a line from 
  near Colony to 9 miles southeast of Madison, or along a line from 
  15 miles east of Edina to 9 miles southwest of Paris, moving 
  northeast at 35 mph.

  HAZARD...60 mph wind gusts and small hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* This severe thunderstorm will be near...
  La Belle, Shelbina, Granville, Shelbyville, Colony and Knox City 
  around 525 PM CDT.
  Paris, Steffenville and Lewistown around 530 PM CDT.

Other locations impacted by the severe thunderstorm include Newark, 
Holliday, Bethel, Hunnewell, Stoutsville, Monticello, Indian Creek, 
Florida, Taylor and The Landing.

This includes the following State Parks...
Wakonda State Park, Union Covered Bridge Historic Site and Mark 
Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3934 9223 4030 9201 4030 9195 4026 9195
      4025 9150 4018 9151 4004 9149 3993 9142
      3987 9145 3984 9143 3979 9136 3973 9137
      3968 9130 3932 9170 3932 9172 3934 9172
TIME...MOT...LOC 2222Z 247DEG 31KT 4023 9192 3975 9197 3937 9212

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
5 follow-up statements
532 
WWUS53 KLSX 032231
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
531 PM CDT Tue Jun 3 2025

MOC103-032241-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Knox MO-
531 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN KNOX 
COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3995 9209 3995 9195 4026 9195 4025 9150
      4018 9151 4004 9149 3993 9142 3987 9145
      3984 9143 3979 9136 3973 9137 3968 9130
      3932 9170 3932 9172 3934 9172 3935 9223
TIME...MOT...LOC 2223Z 247DEG 31KT 4024 9190 3976 9196 3937 9211

$$


MOC111-127-137-173-205-032330-
/O.CON.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Lewis MO-Marion MO-Monroe MO-Ralls MO-Shelby MO-
531 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR LEWIS, MARION, MONROE, RALLS AND EASTERN SHELBY COUNTIES IN 
NORTHEASTERN MISSOURI...

At 531 PM CDT, severe thunderstorms were located along a line from 8 
miles east of Colony to 6 miles south of Paris, or along a line from 
18 miles northwest of Canton to 6 miles south of Paris, moving 
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

This severe thunderstorm will be near...
  La Belle, Shelbina, Granville and Shelbyville around 525 PM CDT.
  Paris, Steffenville and Lewistown around 530 PM CDT.

Other locations impacted by the severe thunderstorm include 
Holliday, Bethel, Hunnewell, Stoutsville, Monticello, Indian Creek, 
Florida, Taylor, The Landing and Ilasco.

This includes the following State Parks...
Wakonda State Park, Union Covered Bridge Historic Site and Mark 
Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3995 9209 3995 9195 4026 9195 4025 9150
      4018 9151 4004 9149 3993 9142 3987 9145
      3984 9143 3979 9136 3973 9137 3968 9130
      3932 9170 3932 9172 3934 9172 3935 9223
TIME...MOT...LOC 2223Z 247DEG 31KT 4024 9190 3976 9196 3937 9211

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
477 
WWUS53 KLSX 032234
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
534 PM CDT Tue Jun 3 2025

MOC111-127-137-173-205-032330-
/O.CON.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Lewis MO-Marion MO-Monroe MO-Ralls MO-Shelby MO-
534 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR LEWIS, MARION, MONROE, RALLS AND EASTERN SHELBY COUNTIES IN 
NORTHEASTERN MISSOURI...

At 534 PM CDT, severe thunderstorms were located along a line from 
13 miles north of Lewistown to near Paris, or along a line from 17 
miles northwest of Canton to near Paris, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

This severe thunderstorm will be near...
  La Belle, Shelbina, Granville and Shelbyville around 525 PM CDT.
  Paris, Steffenville and Lewistown around 530 PM CDT.

Other locations impacted by the severe thunderstorm include 
Holliday, Bethel, Hunnewell, Stoutsville, Monticello, Indian Creek, 
Florida, Taylor, The Landing and Ilasco.

This includes the following State Parks...
Wakonda State Park, Union Covered Bridge Historic Site and Mark 
Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3995 9209 3995 9195 4026 9195 4025 9150
      4018 9151 4004 9149 3993 9142 3987 9145
      3984 9143 3979 9136 3973 9137 3968 9130
      3932 9170 3932 9172 3934 9172 3935 9223
TIME...MOT...LOC 2231Z 247DEG 31KT 4026 9182 3978 9188 3940 9203

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
456 
WWUS53 KLSX 032256
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
556 PM CDT Tue Jun 3 2025

MOC205-032306-
/O.CAN.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Shelby MO-
556 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING IS CANCELLED FOR EASTERN SHELBY 
COUNTY...

The storms which prompted the warning have moved out of the area. 
Therefore, the warning has been cancelled. However, gusty winds are 
still possible with these thunderstorms.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3966 9185 4001 9183 4025 9175 4025 9150
      4018 9151 4004 9149 3993 9142 3987 9145
      3984 9143 3979 9136 3973 9137 3968 9130
      3932 9170 3932 9172 3934 9172 3935 9202
      3966 9193
TIME...MOT...LOC 2234Z 247DEG 31KT 4027 9179 3980 9184 3941 9199

$$


MOC111-127-137-173-032330-
/O.CON.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Lewis MO-Marion MO-Monroe MO-Ralls MO-
556 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR LEWIS, MARION, EASTERN MONROE AND RALLS COUNTIES IN NORTHEASTERN 
MISSOURI...

At 556 PM CDT, severe thunderstorms were located along a line from 
15 miles north of Canton to over Santa Fe, moving northeast at 35 
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage
         to roofs, siding, and trees.

This severe thunderstorm will be near...
  Lewistown around 530 PM CDT.

Other locations impacted by the severe thunderstorm include 
Stoutsville, Monticello, Indian Creek, Florida, Taylor, The Landing 
and Ilasco.

This includes the following State Parks...
	Wakonda State Park and Mark Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds and 
large hail.

Tornadoes can develop quickly from severe thunderstorms. Seek 
shelter immediately in an interior room on the lowest floor of a 
well-built structure.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3966 9185 4001 9183 4025 9175 4025 9150
      4018 9151 4004 9149 3993 9142 3987 9145
      3984 9143 3979 9136 3973 9137 3968 9130
      3932 9170 3932 9172 3934 9172 3935 9202
      3966 9193
TIME...MOT...LOC 2234Z 247DEG 31KT 4027 9179 3980 9184 3928 9204

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
802 
WWUS53 KLSX 032317
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
617 PM CDT Tue Jun 3 2025

MOC111-127-137-173-032330-
/O.CON.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Lewis MO-Marion MO-Monroe MO-Ralls MO-
617 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT 
FOR SOUTHEASTERN LEWIS, MARION, SOUTHEASTERN MONROE AND RALLS 
COUNTIES IN NORTHEASTERN MISSOURI...

At 617 PM CDT, severe thunderstorms were located along a line from 
23 miles north of Mendon to near Perry, or along a line from 22 
miles northeast of Canton to 10 miles northwest of Vandalia, moving 
east at 35 mph.

HAZARD...60 mph wind gusts and small hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Other locations impacted by the severe thunderstorm include Florida, 
Taylor, The Landing and Ilasco.

This includes the following State Parks...
	Wakonda State Park and Mark Twain Lake Recreational Area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter inside a well-built structure and stay away from 
windows. These storms are capable of producing damaging winds.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3966 9172 3970 9172 3995 9163 4021 9151
      4004 9149 3993 9142 3987 9145 3984 9143
      3979 9136 3973 9137 3968 9130 3932 9170
      3932 9172 3934 9172 3935 9190
TIME...MOT...LOC 2256Z 247DEG 31KT 4035 9155 3987 9161 3935 9181

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

19
702 
WWUS53 KLSX 032322
SVSLSX

Severe Weather Statement
National Weather Service St Louis MO
622 PM CDT Tue Jun 3 2025

MOC111-127-137-173-032332-
/O.EXP.KLSX.SV.W.0152.000000T0000Z-250603T2330Z/
Lewis MO-Marion MO-Monroe MO-Ralls MO-
622 PM CDT Tue Jun 3 2025

...SEVERE THUNDERSTORM WARNING WILL EXPIRE AT 630 PM CDT FOR 
SOUTHEASTERN LEWIS, MARION, SOUTHEASTERN MONROE AND RALLS COUNTIES 
IN NORTHEASTERN MISSOURI...

The storms which prompted the warning have weakened below severe 
limits, and no longer pose an immediate threat to life or property. 
Therefore, the warning will be allowed to expire. However, gusty 
winds are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT 
Tuesday for a portion of northeast Missouri.

A Tornado Watch remains in effect until 800 PM CDT for a portion of 
northeast Missouri.

&&

LAT...LON 3966 9172 3970 9172 3995 9163 4021 9151
      4004 9149 3993 9142 3987 9145 3984 9143
      3979 9136 3973 9137 3968 9130 3932 9170
      3932 9172 3934 9172 3935 9190
TIME...MOT...LOC 2317Z 247DEG 31KT 4042 9133 3994 9139 3942 9159

$$

19

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 2:08 PM CDT, 3 hours 15 minutes earlier. Its key messages:

  • Showers and thunderstorms are expected late this afternoon through tonight. These storms will be capable of heavy rain and localized flash flooding.
  • The active pattern continues into this weekend with multiple rounds of showers and thunderstorms forecast.
Area forecast discussion, Jun 3, 2:08 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
208 PM CDT Tue Jun 3 2025

.KEY MESSAGES...

- Showers and thunderstorms are expected late this afternoon
  through tonight. These storms will be capable of heavy rain and
  localized flash flooding.

- The active pattern continues into this weekend with multiple
  rounds of showers and thunderstorms forecast.

&&

.SHORT TERM...  (Through Late Wednesday Night)
Issued at 156 PM CDT Tue Jun 3 2025

The focus of the next 36 hours is the potential for flash flooding
and severe weather in central and northeast Missouri as well as west-
central Illinois. A cold front pushing through the central Plains
and Upper Midwest will be the catalyst for these threats as the
front enters the forecast area late this evening. This timing is
later than in previous forecasts, but has little consequence
regarding impacts. The first line of thunderstorms is expected to
develop ahead of the actual front within a rich environment of
SBCAPE values of 1000+ J/kg and 0-6 km shear vectors of 30 - 35 kts
from the southwest. This will likely be our best chance at seeing
severe hail as the environment will be at its prime. However, the
number of updrafts within this first quasi-line will have an impact
on the production of severe hail. At this issuance, isolated 1 inch
hail is still appropriate wording. Damaging winds will be the
primary severe threat as updrafts congeal ahead of and along the
front. We expect isolated 70 mph wind gusts during the event with
the aid of a 40 - 50 kt low-level jet and rain-cooled downdrafts
punching down toward the surface. There is also a chance of brief
tornadoes this evening. 0-3 km shear vectors of 30 to 40 kts from
the southwest are forecast. Though these vectors never become
orthogonal to the line, the magnitudes are sufficient for
mesovortex development if remnant boundaries come into play. Model
soundings show backed surface winds near an outflow boundary
stationed in northeast Missouri, suggesting the tornado threat
will be higher in that region if the outflow boundary lasts. This
will be true for any east-west boundary laid out through this
afternoon.

Beyond the severe threat, heavy rain and flash flooding come into
focus. Ample instability, PWATs approaching 2 inches, and warm cloud
depths approaching 13 kft will be supportive of efficient
rainfall in thunderstorms that develop. Rainfall rates of 1 to 2
inches/hour are expected in the most robust cells. Because of
this, heavy rainfall in portions of central and northeast Missouri
is a guarantee. Confidence begins to falter, however, regarding
how much rain will fall and which locations may see isolated flash
flooding. CAMs do show additional development upstream of the
main line due to support from the low-level jet and mid-level
vorticity maxima as well as southwesterly corfidi vectors.
Although this makes meteorological sense and upstream development
is expected, each round still looks fairly progressive. Models
have been catching onto this and have been trending lower in
rainfall amounts. However, the 12z HREF LPMM is still 6 inches in
the Jefferson City/Columbia area, which is consistent with where
multiple rounds of thunderstorms are progged to pass over.
Overall, this is likely going to be the extent of flash flooding -
isolated in nature in places that receive multiple thunderstorms,
favoring urban areas.

The front will stall in the CWA on Wednesday, bringing additional
showers and thunderstorms to areas along and south of it. Severe
weather is not expected as instability will be meager and
elevated.

Jaja

&&

.LONG TERM...  (Thursday through Next Tuesday)
Issued at 156 PM CDT Tue Jun 3 2025

An active pattern continues Thursday into Saturday as today's cold
front stalls and wavers over the region. There is another chance at
severe weather on Friday. Models depict an MCS rolling through the
CWA along the stalled boundary. Confidence is high in at least some
precipitation falling in the area due to this feature with most of
the area spattered in a 60 to 80% chance of rain. This is washed
out due to model differences, but models are consistent in showing
this feature passing sometime on Friday.

Otherwise, temperatures will be relatively cool for early June with
highs in the mid-70s to low-80s from Thursday through at least
Saturday before slowly moderating.

Jaja

&&

.AVIATION...  (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1147 AM CDT Tue Jun 3 2025

Showers and thunderstorms are expected to impact each terminal
beginning in central Missouri through west-central Illinois late
this afternoon and reaching east-central Missouri by late this
evening. Large hail, damaging winds, and a brief tornado are all
possible initially, though these threats will decrease with time
and eastern extent. Ceilings and visibilities will fall to
MVFR/IFR as these thunderstorms pass. Low MVFR/IFR ceilings are
forecast to stick around from tonight through the end of the TAF
period in much of the region. Otherwise, gusty south winds will
diminish and turn to southwesterly and eventually northwesterly
behind an approaching cold front.

Jaja

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch from 7 PM CDT this evening through Wednesday morning
     for Audrain MO-Boone MO-Callaway MO-Cole MO-Knox MO-Lewis
     MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-Osage MO-
     Pike MO-Ralls MO-Shelby MO.

IL...None.
&&

WFO LSX
Hazardous weather outlook, Jun 3, 2:10 PM CDT, 3 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service St Louis MO
210 PM CDT Tue Jun 3 2025

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041915-
Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL-
Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL-
Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO-
Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO-
Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO-
Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO-
Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO-
Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO-
Madison MO-Reynolds MO-
210 PM CDT Tue Jun 3 2025

This Hazardous Weather Outlook is for portions of eastern and
central Missouri as well as west central and southwest Illinois.

.DAY ONE...Tonight.

A Tornado Watch is in effect until 8pm.

Thunderstorms are expected tonight with large hail, damaging wind, a
brief tornado, and isolated flash flooding all possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The chance of thunderstorms continues Wednesday through Monday.
Thunderstorms Wednesday morning may produce locally heavy rainfall
and flash flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

Jaja

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 4:27 PM CDTSevere Thunderstorm WarningLSXKnox48 min
Jun 3, 4:48 PM CDTSevere Thunderstorm WarningLSXAudrain, Boone, Moniteau57 min
Jun 3, 4:51 PM CDTSevere Thunderstorm WarningLSXKnox, Monroe, Shelby39 min
Jun 3, 5:29 PM CDTSevere Thunderstorm WarningLSXAudrain, Callaway46 min
Jun 3, 5:41 PM CDTSevere Thunderstorm WarningLSXBoone33 min
Jun 3, 6:12 PM CDTAreal Flood AdvisoryLSXBoone3 hr
Jun 3, 6:24 PM CDTSevere Thunderstorm WarningLSXCallaway, Cole, Osage51 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.